ResearcherID Thomson Reuters  

Shchepin, Evgeny V
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-4349-2016
URL: http://www.researcherid.com/rid/Q-4349-2016
ORCID: http://orcid.org/0000-0003-4340-6732
My Institutions (more details)
Primary Institution:
Sub-org/Dept: geometry and topology
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Attainment of Maximum Cube-to-Linear Ratio for Three-Dimensional Peano Curves
 Author(s): Shchepin, E. V.
 Source: Mathematical Notes Volume: 98 Issue: 5-6 Pages: 971-976 Published: 2015
 Times Cited: 0
 DOI: 10.1134/s0001434615110292
added
17-Jan-17
2.  Title: Chain development
 Author(s): Malykhin, Y. V.; Shchepin, E. V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 290 Issue: 1 Pages: 300-305 Published: 2015
 Times Cited: 1
 DOI: 10.1134/s0081543815060267
added
17-Jan-17
3.  Title: On the complexity of constructing multiprocessor little-preemptive schedules
 Author(s): Shchepin, E. V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 290 Issue: 1 Pages: 166-177 Published: 2015
 Times Cited: 0
 DOI: 10.1134/s0081543815060152
added
17-Jan-17
4.  Title: Nikolai Petrovich Dolbilin (on his 70th birthday)
 Author(s): Andreev, N. N.; Buchstaber, V. M.; Garber, A. I.; et al.
 Source: Russian Mathematical Surveys Volume: 69 Issue: 1 Pages: 181-182 Published: 2014
 Times Cited: 0
 DOI: 10.1070/RM2014v069n01ABEH004884
added
17-Jan-17
5.  Title: Crossing code
 Author(s): Shchepin, E. V.
 Source: Russian Mathematical Surveys Volume: 68 Issue: 6 Pages: 1142-1144 Published: 2013
 Times Cited: 0
 DOI: 10.1070/RM2013v068n06ABEH004875
added
17-Jan-17
6.  Title: Rostislav Ivanovich Grigorchuk (on his sixtieth birthday)
 Author(s): Agrachev, A. A.; Anosov, D. V.; Aseev, S. M.; et al.
 Source: Russian Mathematical Surveys Volume: 68 Issue: 5 Pages: 967-971 Published: 2013
 Times Cited: 0
 DOI: 10.1070/RM2013v068n05ABEH004867
added
17-Jan-17
7.  Title: A note on the proof of the complexity of the little-preemptive open-shop problem
 Author(s): Shchepin, E. V.; Vakhania, N.
 Source: Annals of Operations Research Volume: 191 Issue: 1 Pages: 251-253 Published: 2011
 Times Cited: 1
 DOI: 10.1007/s10479-011-0975-3
added
17-Jan-17
8.  Title: Local sections of Serre fibrations with 3-manifold fibers
 Author(s): Brodskiy, N.; Chigogidze, A.; Shchepin, E. V.
 Source: Topology and Its Applications Volume: 157 Issue: 4 Pages: 809-814 Published: 2010
 Times Cited: 0
 DOI: 10.1016/j.topol.2009.08.011
added
17-Jan-17
9.  Title: On Holder maps of cubes
 Author(s): Shchepin, E. V.
 Source: Mathematical Notes Volume: 87 Issue: 5-6 Pages: 757-767 Published: 2010
 Times Cited: 2
 DOI: 10.1134/s0001434610050135
added
17-Jan-17
10.  Title: Minimal Peano curve
 Author(s): Shchepin, E. V.; Bauman, K. E.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 263 Issue: 1 Pages: 236-256 Published: 2008
 Times Cited: 3
 DOI: 10.1134/s0081543808040172
added
17-Jan-17
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: